# SDR UALA2012082704766

- Difficulty date: August 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,701 hours, 13,680 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 2121
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15000 270KTS TAKES 6 DEG LEFT RUDDER TO HOLD 2 DEG RT BANK RT INBD AILERON SHOWS UP.  FOUND RT INBD CTR SYSTEM ACT INTERMITTENTLY BEING ABLE TO BE MOVED BY HAND THEN HYDRAULICALLY POWERED BACK TO NEUTRAL. VISUAL CONFIRM RT INBD AILERON FLOATING UP APPX 15 DEG.  ACP T/S OF RT INBD AILERON, REPLACING RT CTR INBD AILERON ACTUATOR.
